×

Found 210 Documents (Results 1–100)

Existence of solutions to quasilinear elliptic equations in the Musielak-Orlicz-Sobolev spaces for unbounded domains. (Russian. English summary) Zbl 1463.35222

MSC:  35J20 35J25 35J62
PDFBibTeX XMLCite
Full Text: DOI MNR

Information geometry of the Gaussian space. (English) Zbl 1414.62034

Ay, Nihat (ed.) et al., Information geometry and its applications. On the occasion of Shun-ichi Amari’s 80th birthday, IGAIA IV, Liblice, Czech Republic, June 12–17, 2016. Proceedings of the 4th international conference. Cham: Springer. Springer Proc. Math. Stat. 252, 119-155 (2018).
MSC:  62B10 62E15
PDFBibTeX XMLCite
Full Text: DOI arXiv

Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains. (English. Russian original) Zbl 1332.35107

Sb. Math. 206, No. 8, 1123-1149 (2015); translation from Mat. Sb. 206, No. 8, 99-126 (2015).
MSC:  35J47 35D30 35J62
PDFBibTeX XMLCite
Full Text: DOI

The Euler-Lagrange inclusion in Orlicz-Sobolev spaces. (English) Zbl 1293.49017

Adamowicz, Tomasz (ed.) et al., Calculus of variations and PDEs. Proceedings of the international conference, Szczawnica, Poland, July 9–12, 2012. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-23-2/pbk). Banach Center Publications 101, 127-131 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field